RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1557–1558 (Mi de10493)  

Short Communications

Limit Sets of Dynamical Systems

O. V. Zubova

Saint Petersburg State University

Full text: PDF file (209 kB)

English version:
Differential Equations, 2001, 37:11, 1634–1635

Bibliographic databases:

UDC: 517.923
Received: 10.03.1999

Citation: O. V. Zubova, “Limit Sets of Dynamical Systems”, Differ. Uravn., 37:11 (2001), 1557–1558; Differ. Equ., 37:11 (2001), 1634–1635

Citation in format AMSBIB
\Bibitem{Zub01}
\by O.~V.~Zubova
\paper Limit Sets of Dynamical Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1557--1558
\mathnet{http://mi.mathnet.ru/de10493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951191}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1634--1635
\crossref{https://doi.org/10.1023/A:1017981118874}


Linking options:
  • http://mi.mathnet.ru/eng/de10493
  • http://mi.mathnet.ru/eng/de/v37/i11/p1557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:77
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019